Are you on any medication? Have a read of the rare side effects carefully. I developed pots like symptoms when I was on amitriptyline for pain. My pulse was about 110 sitting and went up to 145 after walking around, I'm fairly athletic and would normally be in the 70s. Really scary time, luckily my doctor suggested stopping the tablets before they took testing any further and after about a month everything settled down. I found the pots UK website very useful, they have a guide you can print out to explain pots to your doctor. Best of luck! 🍀
Glad I could help 😁 I think the packetpacket that came with the tablets said it could cause palpations and increased heart rate. The only thing was that I had to come off them slowly, when really I never wanted to touch them again!!
I have hyperadrenergic POTS which is the 10% of POTS patients. I have alot of research on POTS I can share if you are interested. Sadly it takes so many of us 6 years or more to be diagnosed. The more informed you are the more you can advocate for yourself.